# SDR 2015FA0000005

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: General aviation
- Aircraft: N979DR
- Make and model: Lear 45LEAR
- Aircraft serial: 450158
- Aircraft time: 2,843 hours, 2,963 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 2342100
- Part serial: 024
- Condition: Malfunctioned
- Part time: 2,843 hours, 2,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL TAKEOFF THE PILOT SELECTED GEAR UP AND HEARD A BANG WHEN THE GEAR RETRACTED.  THE GEAR WAS LOWERED AND 2 FLYBYS WERE DONE TO VERIFY GEAR POSITION.  IT WAS REPORTED THAT THE NOSE TIRE WAS AT ABOUT A 30 DEGREE LT FACING POSITION.  AFTER FOLLOWING THE PROCEDURES IN THE FLIGHT MANUAL, THE PILOT MADE A SUCCESSFUL LANDING WITHOUT INCIDENT.  INITIAL REVIEW OF THE ACFT, NO DAMAGE WAS FOUND ON ANY PART OF THE ACFT, AND NO INJURIES WERE REPORTED BY CREW OR PASSENGERS.  AT THIS POINT IT LOOKS LIKE THE NOSE STRUT LOST PRESSURE SOMETIME.
